| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Volume 42S Number 1
Earlier issues
Volume 40 Number 1 Volume 40 Number 2 Volume 40 Number 3

previous article next article

Research articles

ScienceAsia 40(2014): 175-181 |doi: 10.2306/scienceasia1513-1874.2014.40.175


Characterization of regular medial algebras


Amir Ehsani

 
ABSTRACT:     In this paper we consider the algebra (A,f,g), where f and g are m-ary and n-ary operations on the set A. We define the concept of regular algebra and we prove that for a regular medial algebra (A,f,g) there exists a commutative semigroup (A,+) such that the operations f and g have linear representations on (A,+). As a corollary, we show that for a regular medial algebra (A,F) there exists a commutative semigroup (A,+) such that any operation fF has a linear representation on (A,+).

Download PDF

0 Download 23 View


Department of Mathematics, Mahshahr Branch, Islamic Azad University, Mahshahr, Iran

* Corresponding author, E-mail: a.ehsani@mhriau.ac.ir

Received 2 Jun 2013, Accepted 3 Feb 2014